Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 4, NWS Quad Cities, IA

March 1, 2007McDonough County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 1, 2007, 3:26 AM CST for McDonough County, Illinois. It was in force for 15 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2007, 3:26 AM CST (09:26 UTC)
Expired
Mar 1, 2007, 3:41 AM CST
In force
15 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

County McDonough County, IL

The radar

The Lincoln radar (KILX), 111 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 3:28 AM CSTHAIL 0.88Macomb, ILNICKEL TO PENNY SIZED HAIL COVERING THE GROUND.
Mar 1, 3:29 AM CSTHAIL 0.752 S Bushnell, ILSOME PONDING OF WATER AND WINDS TO 45 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 533 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
533 m²/s²
0-3 km storm-relative helicity
631 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 010926
SVRDVN
ILC109-011000-
/O.NEW.KDVN.SV.W.0004.070301T0926Z-070301T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 AM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 400 AM CST.

* AT 322 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BARDOLPH...OR ABOUT NEAR MACOMB...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4048 9072 4037 9053 4036 9047 4060 9048

$$

NICHOLS
1 follow-up statement
000 
WWUS53 KDVN 010941
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
340 AM CST THU MAR 1 2007

ILC109-010950-
/O.CAN.KDVN.SV.W.0004.000000T0000Z-070301T1000Z/
MCDONOUGH IL-
341 AM CST THU MAR 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR MCDONOUGH COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING PEA SIZED HAIL 
AND HEAVY RAIN.

LAT...LON 4048 9072 4037 9053 4036 9047 4060 9048

$$

NICHOLS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 3:00 AM CST, 26 minutes earlier.

Area forecast discussion, Mar 1, 3:00 AM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 AM CST THU MAR 1 2007

.DISCUSSION...
BUSY ONGOING WEATHER AND PLETHORA OF PRODUCTS AND HEADLINES TO GET
OUT. WITH BRISK EAST SFC FETCH AND SFC DPTS IN THE UPPER 20S HAVING
EVAPO COOLING/NEG FEEDBACK POTENTIAL TO KEEP TEMPS AT OR JUST BELOW
FREEZING...ALREADY HAVE ISSUED A FREEZING RAIN ADVISORY FOR NORTHWEST
2 TIER OF IA COUNTIES AND JO DAVIESS IN FAR NW IL. SOUTHERN TWO TIER
OF COUNTIES MAY BE MARGINAL WITH SHALLOW COLD SFC LAYER AND WARMER
AIR DRAG DOWN TO SFC EFFECT BY MODERATE TO HEAVY RAIN EFFECT...BUT
WILL KEEP IT GOING FOR NOW THRU 9 AM BEFORE SFC TEMPS REALLY MAKE
HEADWAY ABOVE 32 DEGREES.

WITH LATEST SUITE OF 00Z MODEL RUNS...INTERESTING HOW THE NAM HAS
SWITCHED PLACES WITH THE PREVIOUS TWO 00Z GFS RUNS AND IS THE
FURTHEST EAST/BESIDES THE THROWN OUT NGM/.  THE NEW/00Z GFS...UKMET
AND ECMWF TAKE LOW UP ALONG AND WEST OF THE DVN CWA THRU 00Z FRI...
GENERALLY BOMBING TO AROUND 980 MB AS IT NEARS THE ALO VCNTY BY 00Z.
THE NAM IS FURTHER EAST MOVING NORTH OUT OF NORTHWEST MO AND UP ALONG
AND WEST OF THE MS RVR. LOOKING AT MSAS TRENDS OF PRESSURE FALLS
ACRS NORTHERN IL AND FAR EASTERN IA...THIS WOULD SUPPORT THE NAM.
BUT PUTTING THE CYCLONE INTO MOTION TO ITS CURRENT POSITION...
EXTRAPOLATING IT FURTHER ALMOST SUPPORTS THE GFS-UKMET BLEND. WILL
STILL SIDE WITH THE NAM SYNOPTIC SCALE FEATURES AND SMALLER/MESO
SCALE FORCING PARAMETERS...ALTHOUGH IT IS FAILING WITH CURRENT
ACTUAL PRECIP TRENDS.

THIS SOLUTION SUPPORTS WIDESPREAD MODERATE TO HEAVY RAINFALL THRU
18Z WITH EMBEDDED ELEVATED THUNDERSTORMS...WITH MID LEVEL CAPES AND
LAPSE RATES SUPPORTING THUNDER CONTINUING ACRS THE SOUTHEAST HALF OF
THE DVN FCST AREA AND THE EASTERN I80 CORRIDOR IN IL THROUGH EARLY
AFTERNOON. VERY STRONG LOW TO MID LEVEL WARM/MOIST CONVEYOR WILL
CONTINUE TO ACT TO SATURATE MID LEVELS THOUGH...POSSIBLY LIMITING
THUNDER BY LATE MORNING. FLOOD WATCH WILL CONTINUE WITH EXPECTED
ADDITION OF NEW RIVER FLOOD WARNINGS AND EVEN SOME FLASH FLOODING
POTENTIAL FOR LATER THIS MORNING IN MUCH OF THE CWA.

STILL EXPECT A DRY SLOT TO BRING BREAK IN PRECIP IN MOST OF THE
CWA THIS AFTERNOON AND INTO THE EARLY EVENING IN THE NORTHEAST/NW
IL/. WITH THE NAM ADVERTISING A TROP FOLD DOWN TO AT LEAST H550
MB RIGHT BEHIND NORTHWARD MIGRATING NEARLY STACKED CYCLONE OVER
MOST OF THE DVN CWA BY LATE AFTERNOON. THIS PLUS THE OBVIOUS INTENSE
PRESSURE GRADIENT BUILDING ACRS THE AREA SOUTH OF THE STILL DEEPENING
SFC LOW TO 980 MB OR EVEN LOWER AS IT PROPAGATES INTO SOUTHWEST WI
THIS EVENING...SUPPORTS GOING WITH A HIGH WIND WARNING FOR
GENERALLY THE SOUTH HALF OF THE CWA FROM LATE AFTERNOON INTO FRI
MORNING. VERTICAL WIND PROFILES ON MOST MODELS AND MOMENTUM
TRANSFER POTENTIAL WITH ENHANCED PRECIP BANDS SUPPORT SUSTAINED 30-40
MPH WITH GUSTS AT LEAST TO 53-57 MPH AT TIMES. WIND ADVISORY
CRITERIA MAY LAST WELL INTO THE DAY FRIDAY.

WITH WRAP AROUND SNOW TAKEN INTO ACCOUNT LATE AFTERNOON AND
ESPECIALLY OVERNIGHT INTO FRI MORNING...HAVE DECIDED TO GO WITH
WINTER STORM WARNING FOR 4-7 INCHES IN FAR NORTHWEST CORNER OF THE
DVN CWA...AND A WINTER WX ADVISORY GENERALLY ALONG AND NORTH OF
A LINE FROM SIGOURNEY...TO CLINTON AND TO FREEPORT FOR 2-5 INCHES
OF SNOW. ALL THESE AMOUNTS WITH A TIME LINE OF 00Z-18Z FRIDAY...SNOW
SPREADING/WRAPPING AROUND FROM THE SOUTHWEST TO NORTHEAST BY LATE
AFTERNOON AND CONTINUING INTO FRI MORNING. HIGH WINDS COMBINED WITH
THE SNOW FOR EXTREME BLOWING AND NEAR WHITEOUT/BLIZZARD CONDITIONS
WILL BE STRESSED IN BOTH THE WARNING AND ADVISORY.

ALL IN ALL...MARCH IN LIKE AN ENRAGED BABOON.

&&

DVN WATCHES/WARNINGS/ADVISORIES...
IA...FREEZING RAIN ADVISORY CONTINUES THROUGH 9 AM ALONG AND
NORTH OF A VAN HORNE...TO SABULA LINE. WINTER STORM WARNING TONIGHT
THROUGH NOON FRIDAY FOR BUCHANAN...DELAWARE...BENTON AND LINN. WINTER
WEATHER ADVISORY FOR REST OF EASTERN IA NORTH OF I80 CORRIDOR. HIGH
WIND WARNING FOR SOUTHEAST IA FROM 21Z THU THROUGH 12Z FRI. FLOOD
WATCH CONTINUES THROUGH FRIDAY AFTERNOON.

IL...FREEZING RAIN ADVISORY FOR JO DAVIESS CONTINUES THROUGH 9 AM
THIS MORNING. WINTER WEATHER ADVISORY FOR JO DAVIESS...STEPHENSON
AND CARROLL TONIGHT THRU NOON FRIDAY. HIGH WIND WARNING FROM LATE
AFTERNOON THROUGH FRI MORNING FOR REST OF WEST CENTRAL IL. FLOOD
WATCH CONTINUES THROUGH FRIDAY AFTERNOON.

 MO...HIGH WIND WARNING FOR LATE AFTERNOON THROUGH FRIDAY
MORNING. FLOOD WATCH CONTINUES THROUGH FRIDAY AFTERNOON.

&&

12
Hazardous weather outlook, Feb 28, 5:05 AM CST, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
505 AM CST WED FEB 28 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-011100-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
505 AM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

TODAY...AREAS OF LIGHT RAIN WITH PATCHY FREEZING RAIN WILL DEVELOP
THIS MORNING SOUTH OF I-80.  THIS AFTERNOON...THE PRECIPITATION WILL
MOVE NORTH BECOMING MORE WIDESPREAD MIXING WITH SLEET MAINLY NORTH OF
I-80 AND THEN SNOW MIXING IN ALONG AND NORTH OF THE HIGHWAY 20
CORRIDOR. TEMPERATURES TODAY WITH THE PRECIPITATION WILL HOVER
BETWEEN 31 AND 34F.  THEREFORE...PATCHY ICE IS POSSIBLE MAINLY ON
EXPOSED SURFACES WITH THE GREATEST RISK NORTH OF I-80.  MINOR SLEET
AND SNOW ACCUMULATIONS ARE ALSO POSSIBLE ALONG AND ESPECIALLY NORTH
OF HIGHWAY 30.  SINCE TEMPERATURES WILL BE CLOSE TO FREEZING...A FEW
DEGREES COLDER WOULD RESULT IN MORE FAVORABLE CONDITIONS FOR MORE
SIGNIFICANT AND WIDESPREAD ICE AND SNOW. INDIVIDUALS SHOULD MONITOR
CONDITIONS FOR FURTHER UPDATES ON THIS SITUATION.

TONIGHT...AS TEMPERATURES CONTINUE TO HOVER AROUND THE FREEZING MARK
ALONG AND NORTH OF THE ROUTE 30 CORRIDOR...A MIXTURE OF FREEZING
RAIN...SLEET AND SNOW WILL BE POSSIBLE THROUGH 10 PM BEFORE THE
PRECIPITATION MOVES OUT OF THE AREA. ADDITIONAL LIGHT SNOW AND ICE
ACCUMULATIONS WILL BE POSSIBLE IN THESE AREAS DURING THE EVENING
HOURS AND MAY MAKE FOR SOME SLIPPERY AND HAZARDOUS TRAVEL
CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A POWERFUL STORM SYSTEM WILL IMPACT THE REGION THROUGH SATURDAY.
CURRENT INDICATIONS SUGGEST THAT THIS STORM WILL MOVE UP ALONG AND
JUST WEST OF THE MISSISSIPPI RIVER ON THURSDAY...AND MAY BE EVEN
STRONGER THAN THE ONE THAT AFFECTED THE REGION THIS PAST WEEKEND.

LATE WEDNESDAY NIGHT AND THURSDAY...THE STORM SYSTEM WILL BRING THE
MAIN SURGE OF PRECIPITATION TO THE AREA IN THE FORM OF RAIN AND
EMBEDDED THUNDERSTORMS. LOCALLY HEAVY RAINFALL OF A HALF INCH...UP
TO AN INCH OR MORE...WILL BE POSSIBLE BY MID THURSDAY AFTERNOON.
THIS TYPE OF RAIN AND RUN-OFF WILL PRODUCE SIGNIFICANT RISES ON AREA
RIVER AND STREAMS...WITH MANY APPROACHING OR EXCEEDING THE FLOOD
STAGE. ICE ACTION WILL ALSO ADD TO ANY RIVER OR STREAM FLOODING
POTENTIAL. FLASH FLOODING OF LOW-LYING AND URBAN AREAS MAY ALSO BE A
THREAT. A FLOOD WATCH CONTINUES FOR THE ENTIRE AREA THROUGH FRIDAY
EVENING.

THURSDAY AFTERNOON INTO FRIDAY...A TEMPORARY BREAK IN THE
PRECIPITATION IS EXPECTED THURSDAY AFTERNOON...BEFORE COLD AIR
WRAPPING IN BEHIND THE EXITING STORM SYSTEM BRINGS THE THREAT OF
SNOW. SNOW IS EXPECTED TO OVERSPREAD THE AREA FROM WEST TO EAST FROM
LATE AFTERNOON...AND INTO THURSDAY EVENING. MUCH OF THE AREA MAY
EXPERIENCE SNOWFALL AMOUNTS OF 1 TO 2 INCHES BY FRIDAY MORNING...
WITH AREAS ALONG AND NORTH OF THE ROUTE 30 CORRIDOR POTENTIALLY
HAVING SNOW ACCUMULATIONS UP TO 4 INCHES. ALONG WITH THE ARRIVAL OF
THE SNOW...STRONG WEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF AT LEAST
45 MPH WILL SWEEP ACROSS THE AREA THURSDAY AFTERNOON AND ESPECIALLY
THURSDAY NIGHT. THESE STRONG WINDS MAY COMBINE WITH THE MORE
SUBSTANTIAL SNOW BANDS TO PRODUCE NEAR WHITEOUT OR BLIZZARD-LIKE
CONDITIONS AT TIMES THURSDAY NIGHT. OCCASIONAL LIGHT SNOW AND
WINDY CONDITIONS WILL THEN LAST INTO FRIDAY.

EMERGENCY MANAGERS...HIGHWAY DEPARTMENTS...UTILITY COMPANIES...AND
SCHOOLS ARE URGED TO LISTEN TO LATER STATEMENTS AND FORECASTS
REGARDING THIS APPROACHING STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED FOR TODAY OR TONIGHT.

NICHOLS/12

In the hours before

Local storm report, Mar 1, 12:57 AM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1257 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     HAIL             CEDAR RAPIDS            41.97N 91.67W
03/01/2007  E0.25 INCH       LINN               IA   TRAINED SPOTTER

            SOUTHWEST PART OF TOWN.

&&

ELLIOTT
Local storm report, Mar 1, 1:07 AM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
107 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     HAIL             2 W BUSHNELL            40.55N 90.54W
03/01/2007  M0.75 INCH       MCDONOUGH          IL   LAW ENFORCEMENT

            ON ROUTE 9 WEST OF BUSHNELL.

&&

ELLIOTT
Local storm report, Mar 1, 1:28 AM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
128 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     HAIL             3 NE ROSEVILLE          40.76N 90.62W
03/01/2007  M1.00 INCH       WARREN             IL   LAW ENFORCEMENT

            REPORTED BY LAW ENFORCEMENT TO EMERGENCY MANAGER. AT
            INTERSECTION OF 90TH STREET AND 90TH AVENUE.

&&

ELLIOTT
Local storm report, Mar 1, 1:51 AM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
151 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     HAIL             STRONGHURST             40.75N 90.90W
03/01/2007  M0.75 INCH       HENDERSON          IL   LAW ENFORCEMENT

&&

ELLIOTT
Local storm report, Mar 1, 3:02 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
302 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     HAIL             3 W PRINCETON           41.38N 89.52W
03/01/2007  E0.88 INCH       BUREAU             IL   LAW ENFORCEMENT

            RELAYED BY SHERIFF OFFICE. NICKLE SIZE HAIL BETWEEN
            WYANET AND PRINCETON.

&&

14
Local storm report, Mar 1, 3:13 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
313 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     HAIL             DOVER                   41.43N 89.40W
03/01/2007  E0.25 INCH       BUREAU             IL   TRAINED SPOTTER

            PEA SIZE HAIL LASTING 3 MINUTES. RELAYED BY NWS LOT.

&&

14

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 12:49 AM CSTSevere Thunderstorm WarningDVNMcDonough26 min
Mar 1, 1:08 AM CSTSevere Thunderstorm WarningDVNWarren37 min
Mar 1, 1:19 AM CSTFreezing Rain AdvisoryDVNJo Daviess8 hr
Mar 1, 2:32 AM CSTSevere Thunderstorm WarningDVNBureau, Putnam43 min
Mar 1, 3:37 AM CSTSevere Thunderstorm WarningDVNWarren12 min
Mar 1, 3:55 AM CSTWinter Weather AdvisoryDVNCarroll, Jo Daviess, Stephenson24 hr
Mar 1, 4:02 AM CSTHigh Wind WarningDVNBureau, Carroll, Hancock, Henderson, Henry, McDonough and 5 more24 hr
Mar 1, 2:18 PM CSTSnow and Blowing Snow AdvisoryDVNBureau, Carroll, Henry, Jo Daviess, Mercer, Putnam and 3 more37 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.